Schwarz Problem for Higher-Order Complex Partial Differential Equations in the Upper Half Plane
No Thumbnail Available
Date
2019
Journal Title
Journal ISSN
Volume Title
Publisher
Wiley-v C H verlag Gmbh
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
Linear and nonlinear elliptic complex partial differential equations of higher-order are considered under Schwarz conditions in the upper-half plane, Firstly, using the integral representations for the solutions of the inhomogeneous polyanalytic equation with Schvvarz conditions, a class of integral operators is introduced together with some of their properties. Then, these operators are used to transform the problem for linear equations into singular integral equations. In the case of nonlinear equations such a transformation yields a system of integro-differential equations. Existence of the solutions of the relevant boundary value problems for linear and nonlinear equations are discussed via Fredholm theory and fixed point theorems, respectively.
Description
Çelebi, Ahmet/0000-0002-3508-2590; Aksoy, Umit/0000-0002-6014-1898
Keywords
complex partial differential equation, polyanalytic, Schwarz problem, upper half plane
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q2
Source
Volume
292
Issue
6
Start Page
1183
End Page
1193